# SDR 2008FA0000238

- Difficulty date: February 27, 2008
- Submitted: April 9, 2008
- Operation: General aviation
- Aircraft: N362HE
- Make and model: Cirrus SR20
- Aircraft serial: 1263
- Engine: Cont IO360*
- System (JASC): 3411 · Pitot/Static System
- Part: Bushing
- Part number: 51815001
- Condition: Incorrect
- Location: Reducer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC SYSTEM FAILED LEAK CHECK DURING 2 YEAR STATIC SYS IFR CERTIFICATION, LEAKS WERE CAUSED BY REDUCED BUSHING FAILING TO SEAL STATIC LINE SUMP.  (ON BOTH SIDES, PILOT AND COPILOT).  TO REPAIR THE LEAKAGE, PIPE THREAD TAPE (TEFLON TAPE) WAS USED ON THE REDUCER BUSHING BEFORE MATING IT WITH THE STATIC LINE SUMP.  THE TYPE OF THREAD ON THESE ITEMS SHOULD NOT REQUIRE TEFFLON TAPE TO SEAL.  SB 2X-34-22R1 (REVISED 10 OCT 2006) STEP L (FOR KIT 701164-001) STATES (APPLY THREAD SEALANT TO ALL MALE PIPE THREAD FITTINGS PRIOR TO STATIC LINE SUMP ARE NOT PIPE THREAD, AND THEREFOR WERE NOT (TAPED).  RECOMMEND CHANGING PROCEDURE TO STATE (APPLY THREAD SEALANT TO ALL MALE FITTINGS PRIOR TO ASSY).  (K)
